Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

Uniform ergodicities and perturbation bounds of Markov chains on ordered Banach spaces

37th International Conference on Quantum Probability and Related Topics (QP), Kuantan, Malaysia, 22 - 26 August 2016, vol.819 identifier identifier

Quasi-compactness and Uniform Convergence of Markov Operator Nets on KB-spaces

7th Positivity Conference, Leiden, Netherlands, 22 - 26 July 2013, pp.171-178 identifier

Metrics

Publication

23

Citation (WoS)

30

H-Index (WoS)

3

Citation (Scopus)

68

H-Index (Scopus)

5

Project

6

Thesis Advisory

5

Open Access

7